Equivalence of the convergence of Mann iteration with modified errors and Ishikawa iteration with modified errors for the class of uniformly continuous, strongly pseudocontractive maps

Authors

  • G. V. R. Babu
  • M. V. R. Kameswari

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.75

Abstract

We prove that the convergence of the Mann iteration with modified errors is equivalent to the convergence of the Ishikawa iteration with modified errors for the class of uniformly continuous and strongly pseudocontractive maps. Our results improve the results of Soltuz [14] and extend the results of Rhoades and Soltuz [12] to the iterations with modified errors.

Author Biographies

G. V. R. Babu

Department of Mathematics, Andhra University, Visakhapatnam - 530 003, India.

M. V. R. Kameswari

Department of Mathematics, Andhra University, Visakhapatnam - 530 003, India.

Downloads

Published

2007-09-30

How to Cite

Babu, G. V. R., & Kameswari, M. V. R. (2007). Equivalence of the convergence of Mann iteration with modified errors and Ishikawa iteration with modified errors for the class of uniformly continuous, strongly pseudocontractive maps. Tamkang Journal of Mathematics, 38(3), 225-238. https://doi.org/10.5556/j.tkjm.38.2007.75

Issue

Section

Papers